Article citationsMore>>

Bondy J. A. and Locke S. C. (1986) Largest bipartite subgraphs in triangle-free graphs with maximum degree three, Journal of graph theory, 10(4), 477-504.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.